Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on a Littlewood-Paley inequality


Author: J. Michael Wilson
Journal: Proc. Amer. Math. Soc. 128 (2000), 3609-3612
MSC (2000): Primary 42B25
Published electronically: June 7, 2000
MathSciNet review: 1695099
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a recent result of Littlewood-Paley type, due to the author, is essentially best-possible.


References [Enhancements On Off] (What's this?)

  • [JS] W. B. Jurkat and G. Sampson, The complete solution to the (𝐿^{𝑝},𝐿^{𝑞}) mapping problem for a class of oscillating kernels, Indiana Univ. Math. J. 30 (1981), no. 3, 403–413. MR 611228, 10.1512/iumj.1981.30.30031
  • [St] E. M. Stein, Harmonic Analysis, Princeton University Press, Princeton (1993).
  • [W] J. M. Wilson, Global orthogonality implies local almost-orthogonality,'' to appear in Revista Matematica Iberoamericana.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25

Retrieve articles in all journals with MSC (2000): 42B25


Additional Information

J. Michael Wilson
Affiliation: Department of Mathematics, University of Vermont, Burlington, Vermont 05405

DOI: https://doi.org/10.1090/S0002-9939-00-05504-0
Keywords: Littlewood-Paley, weighted norm inequalities, Bochner-Riesz means
Received by editor(s): August 24, 1998
Received by editor(s) in revised form: February 20, 1999
Published electronically: June 7, 2000
Communicated by: Albert Baernstein II
Article copyright: © Copyright 2000 American Mathematical Society